# SDR UPS06M47630

- Difficulty date: August 8, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN 2' FWD OF L2 DOOR HAS A SHARP CREASE.  REPAIR AT STA 1840 BTWN LONGERON 27L AND 28L.  COMPLETED STEPS 6A OF UP EO MD11-5330-24869A PERM REPAIR WITHIN A5 FLT CYCLES, THIS OPENS D-ITEM D330884.  TRANSFERRED TO NRC 984599.  REFORMED DENTS OF INTERNAL DOUBLER PER MD11 SRM 53-20-00 FIG 6. PERFORMED HFEC-NO CRACKS NOTED. FAB FINGER DOUBLERES IAW MD11 EA 011-5320-0140177 & SRM 53-20-00. TREAT/PRIME DOUBLER. FAB FILLER TREAT/PRIME FILLER & FINGER DOUBLER.INSTALL SPACERS IAW SRM51-31-04 INSTALL FILLERS. PREPPED/TOUCH UP PAINT DOUBLER. C/W CONTAINER CK.
